# SDR HNAA202408260203

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Melted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ODD ODOR IN AIRCRAFT WITH APU RUNNING WHILE ON THE GROUND.    (NOTE: FOUND PACK 1 BLACK DUCTS MELTED.)
